# SDR IPXA2575229

- Difficulty date: September 7, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N460UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25481
- Engine: Rroyce RB211535E4
- System (JASC): 7730 · Engine Ignition Analyzer System
- Part: Signal Cond Unit
- Condition: Inoperative
- Location: Nr 1 Eng
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE VIBRATION INDICATION INOPERATIVE, AIR TURN BACK.  BOTH DIGITAL AND ARROW INDICATOR. R & R LT AVM SIGNAL CONDITIONER IAW MM 7KK7-31-03. OPS CHECKED OK.
